zbMATH — the first resource for mathematics

On the cohomology of soluble groups of finite rank. (English) Zbl 0311.20012

20E15 Chains and lattices of subgroups, subnormal subgroups
20J05 Homological methods in group theory
11R37 Class field theory
Full Text: DOI
[1] Bieri, R., Ueber die cohomologische dimension der auflösbaren, Gruppen. math. Z., 128, 235-243, (1972) · Zbl 0237.20027
[2] Fuchs, L., Abelian groups, (1960), Pergamon Press Oxford · Zbl 0100.02803
[3] Gruenberg, K.W., Cohomological topics in group theory, () · Zbl 0205.32701
[4] Lyndon, R.C., The cohomology theory of group extensions, Duke math. J., 15, 271-292, (1948) · Zbl 0031.19802
[5] MacLane, S., Homology, (1963), Springer Berlin · Zbl 0133.26502
[6] Robinson, D.J.S., Residual properties of some classes of infinite soluble groups, Proc. London math. soc., 18, 3, 495-520, (1968) · Zbl 0157.05402
[7] Robinson, D.J.S., Finiteness conditions and generalized soluble groups, (1972), Springer Berlin · Zbl 0395.20020
[8] D.J.S. Robinson, Splitting theorems for infinite groups, Symposia Math. (to appear).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.